| Model Number |
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 13-feb-2026, an arthrex subsidiary employee reported via email that an ar-3632sp 2.6 fibertak sp soft anchor with two 1.3 mm suturetapes experienced breakage at the tip of the shaft after insertion into the bone.The broken piece was retrieved without complication.The anchor otherwise functioned properly and was used to complete the procedure.There was no significant surgical delay, no additional anesthesia was required, and no patient harm was reported.The event occurred during a procedure performed on (b)(6) 2026.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.